MathSciNet Relay Station
MathSciNet bibliographic data
MR1029688 35L65 (35L60 35Q20 76L05 76N15)
Slemrod, Marshall; Tzavaras, Athanassios E. A limiting viscosity approach for the Riemann problem in isentropic gas dynamics. Indiana Univ. Math. J. 38 (1989), no. 4, 1047–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement